# SDR FDEA2020040862900

- Difficulty date: October 30, 2019
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB7395
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SURFACE - APPROX XORS 288 AFT SECTION OF LANDING GEAR DOUBLER -   CORROSION AROUND FASTENER. REPAIRED PER EA 1-5730-T0350758
